# SDR IPXA2021020665376

- Difficulty date: January 27, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 60,351 hours, 19,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51435
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CORROSION WAS FOUND ON FLOOR BEAM (P/N : 146T5143-5) OF MAIN DECK FLOOR STRUCTURE AT STA 1518 , RBL 70 - RBL 90REPAIR I.A.W BOEING SR 3-4942597086 AND UPS EO B767-5310-79232-A
